Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The mean convergence of orthogonal series. II


Author: Harry Pollard
Journal: Trans. Amer. Math. Soc. 63 (1948), 355-367
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1948-0023941-X
MathSciNet review: 0023941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.
  • [2] M. Riesz, Sur les fonctions conjugées, Math. Zeit. vol. 27 (1927) pp. 218-244.
  • [3] H. Pollard, The mean convergence of orthogonal series. I, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 387-403. MR 0022932 (9:280d)
  • [3a] -, The mean convergence of orthogonal series of polynomials, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 8-10. MR 0014499 (7:293h)
  • [4] S. Banach, Théorie des opérations linéaires, Warsaw, 1933.
  • [5] S. Bernstein, Sur les polynômes orthogonaux relatifs à un Segment fini, Journal de Mathématiques (9) vol. 9 (1930) pp. 127-177; vol. 10 (1931) pp. 219-286.
  • [6] E. C. Titchmarsh, The Fourier integral, Oxford, 1937.
  • [7] J. A. Shohat and J. D. Tamarkin, The moment problem, Mathematical Surveys, vol. 1, New York, 1943. MR 0008438 (5:5c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0023941-X
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society